# SDR 2013F00047

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: General aviation
- Aircraft: N306FW
- Make and model: Bell 206B
- Aircraft serial: 3940
- Aircraft time: 25,172 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062101013
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FWD ENGINE MOUNT, CORRODED ALL THE WAY THROUGH UNDERNEATH THE CLAMSHELL DAMPER PIECE.  A SMALL AMOUNT OF PLAY HAD BEEN FOUND IN THE ENG AND IT HAD BEEN DECIDED TO REPLACE THE LEG DUE TO THE PLAY.  UPON REMOVING THE CLAMSHELL, THE LEG HAD RUSTED  THROUGH AND 50 PERCENT OF THE CIRCUMFERENCE 2" LONG WAS MISSING.  UPON FURTHER INVESTIGATION THE OTHER FWD LEG HAD CORROSION TO AN EXTENT REQUIRING REPLACEMENT.  THE 2 REAR LEGS HAD NOTHING SIGNIFICANT FOUND.  THE LOWER 2 LEGS DO NOT HAVE THE DAMPER AND DO NOT COLLECT MOISTURE.
